# SDR ASAA2013020593864

- Difficulty date: February 5, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431258
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FOREFLAP INBD L/E IS CHAFED.  REPAIRED RT OTBD FOREFLAP INBD L/E IAW SRM 57-53-01, REPAIR 1.
